# SDR DALA2018051603379

- Difficulty date: May 14, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 62,708 hours, 49,078 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DUE TO EMERGENCY DECLARED BECAUSE OF TOO LOW GEAR AURAL WARNING FOR GEAR WARNING DURING APPROACH. T/S THE EGPWS AND RADIO ALTIMETER SYSTEMS PER AMM 34-45 AND 34-42 RESPECTIVELY. CHECK ALL ANTENNA CONNECTIONS FOR CORROSION AND SECURITY.FINDINGS.
